# SDR COMA0460499

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 22,301 hours, 19,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5378 EMERGENCY FLOOR LIGHTS INOP ROW 9 THRU 12.  REPLACED FLOOR LIGHT STRIP ROW 9 THRU 12.
